# SDR 255033

- Difficulty date: September 1, 2003
- Submitted: September 2, 2003
- Operation: Air carrier
- Aircraft: N299CJ
- Make and model: Saab 340B
- Aircraft serial: 340B299
- System (JASC): 3150 · Central Warning
- Part: Warning System
- Part number: 004WS00
- Part serial: 1046
- Condition: Activated
- Location: Air Conditioning
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

ON TAKEOFF WHEN GEAR SLECTED UP SHE GETS A CHIME WHEN THE AIR CONDITIONING CAUTION LIGHT ILLUMINATES WITH T/O INHIBIT SELECTED.  REMOVED AND REPLACED (WEU) WARNING ELECTRONICS UNIT OPS CHECKED GOOD.
